# SDR CALA2013122093846

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,598 hours, 13,987 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: MA30A1001
- Part serial: P26777
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HAVE APU FUEL VLV EICAS & APU FAULT LIGHT.  R & R APU FUEL SOV.
